Pacific Journal of Mathematics

Wiener integrals over the sets bounded by sectionally continuous barriers.

C. Park and D. L. Skoug

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 523-534.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818025

Mathematical Reviews number (MathSciNet)
MR0453962

Zentralblatt MATH identifier
0372.60080

Subjects
Primary: 28A40
Secondary: 60J65: Brownian motion [See also 58J65]

Citation

Park, C.; Skoug, D. L. Wiener integrals over the sets bounded by sectionally continuous barriers. Pacific J. Math. 66 (1976), no. 2, 523--534. https://projecteuclid.org/euclid.pjm/1102818025


Export citation

References

  • [1] R. H. Cameron and W. T. Martin, On transformation of Wiener integrals under translations, Ann. Math., 45 (1944), 386-396.
  • [2] J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Stat., 20(1949), 393-403.
  • [3] J. Durbin, Boundary -crossing probabilities for the Brownian motion and Poisson processes and techniques for computing the power of the Kolmogorov-Smirnov test, J. Appl. Probability, 8 (1971). 431-453.
  • [4] G. W. Johnson and D. L. Skoug, The Cameron-Storvick function space integral: the L theory, J. Math. Anal. Appl., 50 (1975), 647-667. 5:C. Park and S. R. Paranjape, Probabilities of Wiener paths crossing differentiate curves, Pacific J. Math., 53 (1974), 579-583.
  • [6] C. Park and F. J. Schuurmann, Evaluation of barrier crossing probabilities of Wienerpaths, J. Appl. Probability, 13 (1976), 267-275.
  • [7] J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., N. Y. (1973).